MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.687
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Missing lot information has been requested from the complainant.A follow up report will be submitted if the information becomes available exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
On the day the implant was placed in ada site 19 in the mouth, there was insufficient bone quality/quality.Another implant was not placed in the same site on the same day.The site was grafted.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
On the day the implant was placed in ada site 19 in the mouth, there was insufficient bone quality/quality.Another implant was not placed in the same site on the same day.The site was grafted.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM DRIVE ACQUA IMPLANT 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7830332
Report Number3008261720-2018-03881
Device Sequence Number14040368
Product Code DZE
UDI-Device Identifier07899878016885
UDI-Public07899878016885
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
Report Date (Section F) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/20/2018
Event Location Other
Date Report to Manufacturer07/23/2018
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRAFT; GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR